# SDR RAIA00708021

- Difficulty date: August 9, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 15,671 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7998 - STL - EMERGENCY LIGHT RIGHTHAND EMERGENCY DOOR FLOOD LIGHT IS INOP.  MAINTENANCE REMOVED AND REPLACED BULB, OPS CHECK GOOD.
